# SDR 08FDEA02909

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: A53710007207
- Condition: Corroded
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON KRUEGER FLAP DOUBLER AT C 38, P 28-33 RT REPAIR PERFORMED BY CORROSION REMOVAL, NDT FOR CORROSION FREE CONDITION AND   FLAP PEENING IAW RAS/EFW/9000060/2008 ISS A, APPROVED BY EA 6-5314-120076.
